MAUDE Adverse Event Report: VENTEC LIFE SYSTEMS, INC VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE

VENTEC LIFE SYSTEMS, INC VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number V+O+C+S+N+PRO, JAPANESE
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to ventec that the ventilator was unable to maintain peep (positive end expiratory pressure).There were no reports of patient involvement associated with the reported event.
 
Additional Manufacturer Narrative
H6: ventec will perform an evaluation of the device.A follow-up report will be submitted when the investigation is complete as defined by 21 cfr 803.56.
 
Additional Manufacturer Narrative
H6: the device was not returned to ventec for evaluation.The device was evaluated by an authorized service provider (asp) where the reported issue of it being unable to maintain peep (positive end expiratory pressure) was confirmed.The asp replaced the internal flow transducer (ift) to resolve the reported issue.Proper device operation was then observed through functional and performance testing.The investigation determined that the cause of the reported issue was the ift.
 
Additional Manufacturer Narrative
Corrected information for supplemental medwatch report 002 -- section d4, model #, of the initial medwatch report stated: prt-00490-100.Section d4, model #, of the initial medwatch report should have stated: v+o+c+s+n+pro, japanese.Section d4, udi #, of the initial medwatch report stated: (b)(4).Section d4, udi #, of the initial medwatch report should have stated: (b)(4).

Brand Name
VOCSN
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer (Section G)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer Contact
elizabeth gilbert
22002 26th ave se
bothell, WA 98021
4256861765
MDR Report Key18530361
Report Number3013095415-2024-00041
Device Sequence Number6750471
Product Code CBK
UDI-Device Identifier00855573007761
UDI-Public(01)00855573007761(11)210730
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K162877
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberV+O+C+S+N+PRO, JAPANESE
Device Catalogue NumberPRT-00490-100
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2023
Supplement Date Received by Manufacturer01/18/2024
03/05/2026
Initial Report FDA Received Date01/17/2024
Supplement Report FDA Received Date02/08/2024
04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/30/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown